Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A sphere theorem for a class of Reinhardt domains with constant Levi curvature

Full text
Hounie, Jorge [1] ; Lanconelli, Ermanno [2]
Total Authors: 2
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
[2] Univ Bologna, Dipartmento Matemat, I-40127 Bologna - Italy
Total Affiliations: 2
Document type: Journal article
Source: FORUM MATHEMATICUM; v. 20, n. 4, p. 571-586, JUL 2008.
Web of Science Citations: 10

prove that a bounded Reinhardt domain of Cn+1 with C-2 boundary of constant Levi curvature with rotational symmetry in two complementary sets of variables is a ball. (AU)

FAPESP's process: 03/12206-0 - Geometric analysis of PDE and several complex variables
Grantee:Jorge Guillermo Hounie
Support type: Research Projects - Thematic Grants